# SDR DALA1125590925

- Difficulty date: April 7, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 59,969 hours, 46,039 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1173-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT, MX DISCOVERED CORROSION ON THE INTERNAL DOUBLER THAT IS BELOW THE C-3 CARGO DOOR JAMB BEAM. STA 1173 TO 1200 AT L-28R. REPAIRED IAW ER/A 491641-14, REV 2.
